ent-icon
Vocal nodules
I am unable to speak , it pains in lyranx and sometimes I am speechless and having steam three times a day.
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. I have gone through your history in which you have mentioned that you are working as a teacher. Yes, most likely you are suffering from vocal nodules which are also called the teacher,s nodules which may be causing the pain you have and they also cause a change in the voice quality. It's common in people who do a lot of voice abuse like singers, teachers and other such professionals. Give your voice some rest and speak little softly because the louder you speak, the more your condition will worsen. You need to consult a ENT specialist in person regarding this and get it checked out for further evaluation and management. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.